# SDR 96ZZZX1782

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23NP
- Make and model: Piper PA-31-350
- Aircraft serial: 318352007
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: LW19332S
- Condition: Failed
- Location: Nr 1 Cylinder
- Part time: 1,903 hours
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

CONNECTING ROD NR 1 CYLINDER FAILED AND CAME THROUGH THE CASE.  THE ROD BEARING HAD NOT SPUN, THE ONLY ROD BOLT FOUND APPEARED TO HAVE FAILED AFTER THE FACT.
